3 Signs That Kamagra is Not Right for You

Leave a comment

Kamagra tablets and Kamagra oral jelly in Australia are very popular among men who experience difficulty in having erections. Although Kamagra is safe for most men, some may experience undesired after using Kamagra. Here are some signs that point towards potential undesired effects of Kamagra. If you experience any of these symptoms, contact your health provider as soon as possible.

kamagra-jell

Long-lasting Erection (Priapism)

Kamagra helps to attain and maintain an erection. However, some men have an erection that does not go away. This condition is known as priapism. Priapism is defined as an erection that does not go away within four hours. Please note that this is considered a medical emergency. If you ever experience this situation, do not wait until the morning and contact medical emergency immediately.

Loss of Vision in One or Both Eyes

One rare side effect of Kamagra is a sudden loss of vision in one or both eyes. It is called non-arteritic anterior ischemic optic neuropathy, or NAION for short. If this happens to you, stop taking Kamagra and contact your health provider immediately. Some men may experience blur vision and a gradual weakening of eyesight. Stop taking Kamagra as soon as you realize this and contact your health provider at the earliest.

Loss of Hearing

If you feel a decrease or loss in hearing after taking Kamagra, it indicates a side effect of Kamagra. Some men might experience ringing in the ears, known as tinnitus. In such situation, you are advised to contact your health provider at the earliest.

Some other common but less severe side effects of Kamagra include upset stomach, headache, runny nose, headache, dizziness, back and muscle pain, and rash.

You can buy Kamagra Australia online by visiting company website and place an online order. However, it is recommended to use the medicine with caution and be watchful of any possible side effects.

Leave a Reply